This is my update from last week's post. I'm happy to report that my bowels have improved somewhat. I discontinued the Epsom Salts and started taking magnesium citrate (340 mg) 2x a day on an empty stomach along with taurine (1000 mg). I had one more day of very mucousy stools and then it stopped. This week-end I had a houseful of company and hardly bothered to take any of my supplements and then this morning (Tuesday) when I got up I resumed my daily protocol (Rosedale diet recommended supplements): l-arginine, l-carnitine, l-glutamine (1000 mg ea) then my own rx: 1 tsp msm and 1 tsp vitamin c - on an empty stomach. I had one good bowel movement immediately after. The stool was well formed and about 10" long. Immediately after my protein shake (about 1 hour later) I had another bowel movement which was also well formed. And one more before I left for work. In going back about a month ago which is when the heavy mucousy stools started, I had started the Rosedale regime which includes the above plus a multivitamin (no iron), alpha lipoic acid, Chromium picolinate, Vit E. Between the MSM, the glutamine and the alpha lipoic acid, I may have just broken down alot of mucous that was building up. I'm hoping that these 3 supplements in particular will help to successfully do some intestinal healing. I don't know if that's the problem or not, but if I can strengthen my intestinal walls, it may be helpful along the way to improved health. I am getting these strange pains across the bottom of my rib cage - feels like a muscle spasm. It's usually more on the left side, but then sometimes right up at the base of the sternum and sometimes on the right side. It really doesnt feel like a stomach issue, so I'm wondering if the transverse colon is up here? Could that be some irritation? I get this pain usually from leaning over on my desk at work or at night when I'm laying on my right side. I still would like to do a liver flush, but don't know what to do about not being able to break down the olive oil. My body is telling me it's not the right thing for me. So how do I proceed?